# SDR TWRA9538

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: BACR30US14K55
- Condition: Sheared
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' SERVICE, FOUND BOLT SHEARED IN ANGLE FORGED FITTING LOCATED AT STA 1241.  REMOVED AND REPLACED BOLT.  (X)
